# SDR SWAA2022031407270

- Difficulty date: July 27, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.STA 727 RH BULKHEAD ANGLE CORODED AROUND FASTNER HOLES BOTTOM 3' / REMOVED AND REPLACED ANGLE STA 727 R/H BULKHEAD IAW SRM 51-40-02-0G-0. AND DWG NO. 144A2600 REV:- REMOVED DAMAGED ON STA 727 IAW SRM 51-10-02-0G-0. EVAL MATERIAL LOSS ORIGINAL MATERIAL .040' REMAINING .033' LOSS .007' ALLOWED 10% OUT OF LIMITS IAW SRM 53-00-52-1A-2 FIG 103
